# SDR IXXA060026S

- Difficulty date: October 5, 2004
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND LT WING IB TRAILING EDGE FLAP UPPER SURFACE DENTED OUT OF LIMITS AT STATION XW35. REMOVED DAMAGE, FABRICATED FILLER AND DOUBLER.  LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED FILLER AND DOUBLER WET WITH SEALANT FROM STATION XW32 TO STATION XW39. IAW SRM 57-2-5, 51-1-5, AND 51-1-8.
